# SDR A6WA200640101

- Difficulty date: March 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND THE GROUND AIR SUPPLY CONNECTION DOOR IS DAMAGED.  MAINTENANCE REMOVED DAMAGED SKIN SECTION, FABRICATED FILLERS FROM 2024-T3  .050 INCH, FABRICATED FILLER AND 2 EXTERNAL DOUBLERS FROM 2024-T3 .063 INCH, INSTALLED FILLERS AND NON-FLUSH EXTERNAL REPAIR DOUBLERS IAW BSC EO.  (K)
